| dc.creator | Moco Mano, Vasco | es |
| dc.creator | Andrade Martins, Enide | es |
| dc.creator | de Almeida Vieira, Luis Antonio | es |
| dc.date | 2013-12-01 | |
| dc.date.accessioned | 2025-10-06T15:04:57Z | |
| dc.date.available | 2025-10-06T15:04:57Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1305 | |
| dc.identifier | 10.4067/S0716-09172013000400007 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255475 | |
| dc.description | We consider a strongly regular graph, G, and associate a three dimensional Euclidean Jordan algebra, V, to its adjacency matrix A. Then, by considering binomial series of Hadamard powers of the idem-potents of the unique complete system of orthogonal idempotents of V associated to A, we establish feasibility conditions for the existence of strongly regular graphs. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1305/1017 | |
| dc.rights | Copyright (c) 2013 Proyecciones. Journal of Mathematics | en |
| dc.source | Proyecciones (Antofagasta); Vol. 32 No. 4 (2013); 393-408 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 32 Núm. 4 (2013); 393-408 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2013 | |
| dc.title | On generalized binomial series and strongly regular graphs | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |